Law School Discussion

AGH!

.zone.

  • ****
  • 561
    • View Profile
AGH!
« on: September 29, 2006, 02:19:17 PM »
 >:( >:( Alright, I have been dealing with some pretty bad nausea for the last two hours now.  I donít know if itís nerves or Iím getting sick or something, but itís getting worse...as inÖmy eyes and mind canít focus very well.  I never get nauseous before exams.  UGH.  I donít know what to do.   If I take some NyQuil or something to sleep it off now, Iíll probably wake up at some random hour of the night and be really groggy tomorrow.  Should I just stick it out for a few more hours and hope it goes away?  If this happens tomorrow, I will do miserable.   :'(

President_Baccaga

Re: AGH!
« Reply #1 on: September 29, 2006, 02:20:37 PM »
Down a couple of shots of SoCo; should help with the nerves.

Lopa

  • ****
  • 135
    • View Profile
Re: AGH!
« Reply #2 on: September 29, 2006, 02:24:36 PM »
I feel the same way! like i'm super jittery and my hands are all cold. I'm thinking about taking a sleepign pill early tonight.

Re: AGH!
« Reply #3 on: September 29, 2006, 02:28:33 PM »
im feeling kind of dull right now, kind of dreamlike. Im not nervous or anything, but i can't really comprehend that this thing is freaking tommorow morning. Just gonna take it easy today, hang out with the housemates, maybe do some practice problems and then go to sleep at like 11.

.zone.

  • ****
  • 561
    • View Profile
Re: AGH!
« Reply #4 on: September 29, 2006, 02:35:24 PM »
I feel the same way! like i'm super jittery and my hands are all cold. I'm thinking about taking a sleepign pill early tonight.

Good idea.  If you feel jittery tomorrow, are you going to take anything then?  Usually when I feel this way I take Dramamine, but usually when I feel this way it's because I have vertigo or something...

Re: AGH!
« Reply #5 on: September 29, 2006, 02:36:22 PM »
Take a hit of green. But just one, to be sure you don't still feel cloudy tmw.

If you don't have any around, go for Pepto

Vick

  • ****
  • 1255
    • View Profile
Re: AGH!
« Reply #6 on: September 29, 2006, 02:47:11 PM »
Go for a long walk/jog.  Ride your bike.  Just try to release some of that nervous energy. 

n/a

  • ****
  • 1826
    • View Profile
Re: AGH!
« Reply #7 on: September 29, 2006, 02:48:04 PM »
Im jittery as a mofo and sweating like crazy... im nervous already, this is probably not good.

Vick

  • ****
  • 1255
    • View Profile
Re: AGH!
« Reply #8 on: September 29, 2006, 02:50:30 PM »
Im jittery as a mofo and sweating like crazy... im nervous already, this is probably not good.

Yeah, so am I.  I plan on a quick bike-ride tomorrow morning to release all this nervous energy.

Re: AGH!
« Reply #9 on: September 29, 2006, 02:53:47 PM »
I'm feeling the same way, as well as aching all over and a h/a. It's like I'm prodromal or something. I planning to pop a phenergan in a few hours and go to bed.